# SDR USAA011056

- Difficulty date: August 13, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-CHORD CORRODED 2 INCHES BY 10 INCHES, BS 947 TO BS 996.  REMOVED AND REPLACED WITH NEW PART NR 1124774 PER SRM 51-10-1 AND SRM 51-30-02.  (M)
